Show simple item record

dc.contributor.authorConti, Monica
dc.contributor.authorPata, Vittorino
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2019-11-04T09:36:39Z
dc.date.available2019-11-04T09:36:39Z
dc.date.issued2020-10-06
dc.identifier.citationConti, M.; Pata, V.; Quintanilla, R. Thermoelasticity of Moore–Gibson–Thompson type with history dependence in the temperature. "Asymptotic analysis", 6 Octubre 2020, vol. 120, num. 1-2, p. 1-21.
dc.identifier.issn0921-7134
dc.identifier.urihttp://hdl.handle.net/2117/171428
dc.description.abstractIn this paper, we consider a thermoelastic model where heat conduction is described by the history dependent version of the Moore–Gibson–Thompson equation, arising via the introduction of a relaxation parameter in the Green-Naghdi type III theory. The well-posedness of the resulting integro-differential system is discussed. In the one-dimensional case, the exponential decay of the energy is proved
dc.format.extent21 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshThermoelasticity
dc.subject.otherMoore–Gibson–Thompson equation
dc.subject.otherRelaxation parameter
dc.subject.otherMemory kernel
dc.subject.otherThermoelasticity
dc.subject.otherSolution semigroup
dc.subject.otherExponential stability
dc.titleThermoelasticity of Moore–Gibson–Thompson type with history dependence in the temperature
dc.typeArticle
dc.subject.lemacTermoelasticitat
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.3233/ASY-191576
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::74 Mechanics of deformable solids::74F Coupling of solid mechanics with other effects
dc.subject.amsClassificació AMS::35 Partial differential equations::35Q Equations of mathematical physics and other areas of application
dc.relation.publisherversionhttps://content.iospress.com/articles/asymptotic-analysis/asy191576
dc.rights.accessOpen Access
local.identifier.drac25866641
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MTM2016-74934-P
local.citation.authorConti, M.; Pata, V.; Quintanilla, R.
local.citation.publicationNameAsymptotic analysis
local.citation.volume120
local.citation.number1-2
local.citation.startingPage1
local.citation.endingPage21


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record